Re: Fentanly patch & Lyrica
hey brian. i am not on the patch but man,when i was on lyrica,i DID feel like i was totrally drunk. honestly,that med gave me probably the WORST ever side effects from any other med i have ever tried in the past. the thing is,lyrica does affect that very same area(the cerebellum) that alcohol latches onto? so it can affect your prioperception,gait and your vision and make you just plain loopy. talk about stupid pills,yikes. i was pretty much non functional while on it. i couldn't walk staright down my hallway in my house if you paid me a million bucks. just no way,i kept walking to the left no matter how hard i tried to just stay in the middle? kept tripping over my feet and actually had an up and down type of double vision that was soo insane. i have never had doubling that went up and down but only side to side before or since lyrica.
while you could be feeling the affects of both meds or even just the fent, i really do think based upon the 'drunk" feeling,its more likely the lyrica. i also found out the hard way the when i took my robaxin(muscle relaxer) the symptoms became much worse too.
there is still just soo much about lyrica that they are still learning about. just thought i would mention my experience to ya. hope you can figure this out and feel better soon hon. its been quite a road you have been on lately. i do feel for ya brian. Marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.